Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Centralizers of expanding maps on the circle
HTML articles powered by AMS MathViewer

by Carlos Arteaga PDF
Proc. Amer. Math. Soc. 114 (1992), 263-267 Request permission

Abstract:

We prove here that the elements of an open and dense subset of expanding maps on the circle have trivial centralizers; i.e., the maps commute only with their own powers. Using a theorem proved in [1], we deduce that the result is also true for an open and dense subset of immersions of ${S^1}$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58D10, 54H20
  • Retrieve articles in all journals with MSC: 58D10, 54H20
Additional Information
  • © Copyright 1992 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 114 (1992), 263-267
  • MSC: Primary 58D10; Secondary 54H20
  • DOI: https://doi.org/10.1090/S0002-9939-1992-1070509-4
  • MathSciNet review: 1070509